The meds aren’t too bad, I suppose. But I am seeing that areas where I already had arthritis-ish symptoms are worse than others.
Take for instance, my index finger on my right hand. As a graphic artist, I spent many hours with pens, brushes, pencils and knives in my hands. Cutting mattes and putting pressure on my hands to properly use drawing implements takes its toll on the fingers you put the most pressure on.
It was suggested – since my radiologist saw swelling in my index finger joints – that I wear a splint for a few days to allow the joints to rest and heal. From what I can see, the swelling is improving quite quickly. So I may relieve myself of this splint before long,
I’m learning to type quite well without the index finger and with the splint in the way. It’s different but I can get along quite quickly when I get on a roll.
Other side effects? Seems that there may be some weight issues with this medication. My weight could “fluctuate”. To me fluctuate means it could go up OR down. It appears to me that mine is just moving in one direction. This, my radiologist says, can be “managed” with my diet and exercise. I hope this doesn’t mean that I’ll be living on broccoli and water for five years. There is hope. I did find a downward turn as I weighed today. Perhaps returning to a workout schedule is going to work and I can work back up to levels that were giving some control over weight’s magical ups and downs. Fingers crossed that this downturn isn’t a fluke.